MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938741
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an exactamix 3000 ml eva (ethylene-vinyl acetate) tpn (total parenteral nutrition) bag leaked at the administration port.This occurred during setup.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6, and h11: h4: the lot was manufactured between february 27, 2024 ¿ february 28, 2024.H11: the device and photo sample were received for evaluation.Visual inspection of the returned sample and photo sample did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed, and a leak was observed from the administration spike port bonding area.The reported condition was verified.The cause of the condition could not be determined; however, the most probable cause was due to inadequate or lack for cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22367277
Report Number1416980-2025-03568
Device Sequence Number17240580
Product Code LHI
UDI-Device Identifier00085412477251
UDI-Public(01)00085412477251(10)60542455(17)270131
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH938741
Device Catalogue NumberH938741
Device Lot Number60542455
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown